# SDR UHLA2013011400049

- Difficulty date: January 14, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 23,581 hours, 14,591 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RIGHT RIB 10 HAS TWO EACH CRACKS ON UPPER FLANGE OF RIB.  REMOVED AND REPLACED RIB 10 IAW SRM 51-40-02, 51-43-03, 51-43-01, AND 51-43-03.
